# SDR QXEA2016113000761

- Difficulty date: November 8, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK SHANK OF BOLT ON VHF NR 3. REMOVED 2 BAD DOME NUTS IAW SRM 51-42-05 AND REPLACED IAW SRM 51-42-05, 51-23-00.
